Weigh In Weightloss

Weigh in Week 22! 9 pounds away!

Hey everyone!

I just got back from my optifast meeting a weighed 244! That is a total of 5 pounds from last time I officially weighed in, now its not as much as I would have hoped, but it is still a loss! I am also reaching a huge milestone really soon. I am 9 pounds away from having lost 100 pounds…this just astounds me! excited-baby
I can’t believe that I have almost lost 100 pounds, I am planning something to honor this milestone that hopefully some of you can get involved with and I can’t wait! It is nice to be home and back on track!

My health isn’t doing very well right now, I found out I have shingles yesterday and have been put on a lot of medicines because of this, including a steroid, antibiotic and antiviral, which doesn’t make me very happy because of the toll these medicines take on your immune system. Clearly mine is already messed up, I am hoping these don’t cause any serious damage. Have any of you had shingles or had to use these medicines? As a result, I am not feeling very well, I am pretty tired and my body just feels like it is working really hard so I am not sure if I will get into the gym this week, I am going to listen to my body and do what I fell is right for my health! I am staying strong and continuing to move forward!

How are all of you doing? How has your week been so far? Let me know below!

Screen Shot 2016-05-06 at 6.11.16 PM

14 comments

  1. Grandson just had it. My dad had it. I know how medicines can cause almost worse effects than the disease it’s curing. Stay positive! Did you ever hear that really old song by Bing Crosby? “You’ve got to ac centuate the positive, e liminate the negative, latch on to the affirmative, and don’t mess with Mr. Inbetween”. Good luck! Cheryl >

    Liked by 1 person

  2. 100 pounds!!!!! You are pure effing awesome 🙂

    I haven’t had to deal with shingles but a coworker did and it really took it’s toll on her. Super painful and she was pretty exhausted for a while. Watch out for those steroids upping your blood sugar and maybe even causing some weight gain!

    Hope you feel better soon!

    Liked by 1 person

    1. Haha lol thanks so much! Your AWESOMER! It started when I was in england, and the most painful part I think (hope!) is over, now just dealing with feeling sooo tired! Its a short course of steroids so hopefully it wont cause any issues! Thank you so much for the support! ❤

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s